# SDR DALA13040133758

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, BS 986.5, RBL 29- RBL 44, FLOORBEAM HAS CORROSION AROUND NUTPLATE HOLES.  MAINTENANCE REPAIRED THESE AREAS IAW ER/A 464736-14MA. OTHER WORK ACCOMPLISHED IAW SRM 53-70-51, SRM 51-10-05, AMM 20-60-07, SRM 51-20-01, SRM 51-40-02.
